On Rings with Involution and Inner Rings
Abstract views: 159 / PDF downloads: 95
Keywords:
Rings with involution, Hermitian elements, Unitary elements, Normal elementsAbstract
In this article, we extend several known results from the ring of all $n\times n$ matrices with complex entries to any ring $R$ with nonzero unity $1$ and involution $*$. We introduce various results concerning Hermitian, skew-Hermitian, Unitary and Normal elements of $R$. Also, we propose two versions of the norm of an element and the orthogonality of two elements of $R$. Furthermore, we define an order on the elements of $R$ and examine some properties. Finally, we establish the concept of inner rings and study some of its properties.
References
I. N. Herstein, Rings with involution, The University of Chicago Press, 1976.
D. I. C. Mendes, A note on involution rings, Miskolc Mathematical Notes, 10 (2) (2009), 155–162.
M. Ashraf and M. A. Siddeeque, On ∗–n-derivations in rings with involution, Georgian Mathematical Journal, 22 (1)
(2015), 9–18.
M. H. Bien, B. X. Hai and D. T. Hue, On the unit groups of rings with involution, Acta Math. Hungar. 166, (2022),
–452, https://doi.org/10.1007/s10474-022-01223-4.
M. Marshal, ∗-Orderings on a ring with involution, Communications in Algebra, 28 (3) (2000), 1157–1173.
S. A. Amitsur, Rings with involutions, Israel Journal of Mathematics, 6 (2) (1968), 99–106.
A. Ansari and F. Shujat, Jordan ∗-derivations on standard operator algebras, Filomat, 37 (1) (2023), 37–41
Downloads
Published
How to Cite
Issue
Section
License
Copyright (c) 2024 Results in Nonlinear Analysis
This work is licensed under a Creative Commons Attribution 4.0 International License.